関西大学学術リポジトリ >
1100 学部・機構・専門職大学院 >
会計研究科 >
Journal of Accountancy, Economics and Law >
Journal of Accountancy, Economics and Law-No.1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10112/11923

Title: Re-consideration of Keynesian Multiplier Theory
Authors: Miyamoto, Katsuhiro
Author's alias: 宮本, 勝浩
Keywords: 関西大学
Kansai University
Keynesian Economics
Multiplier Theory
IS-LM Analysis
IS curve
LM curve
Issue Date: Mar-2007
Publisher: School of Accountancy Graduate School of Kansai University
Shimei: Journal of accountancy, economics and law
Volume: 1
Start page: 1
End page: 11
type: Departmental Bulletin Paper
URI: http://hdl.handle.net/10112/11923
ISSN: 18812457
NCID: AA12196470
Series/Report no.: JEL Classification Numbers;02-25
JEL Classification Numbers;02-41
Text Version: publisher
Appears in Collections:Journal of Accountancy, Economics and Law-No.1

Files in This Item:

File Description SizeFormat
KU-1100-20070300-01.pdf548.43 kBAdobe PDF
View/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback Terms and Conditions of Use PAGE TOP